Registered User Login
Research Journal of Science and Technology
ISSN: 2349-2988(Online), 0975-4393(Print)
News & Conferences
Volume No. :
Issue No. :
ISSN Print :
ISSN Online :
Click to Login
A Two Species Amensalism Model with a Linearly Varying Cover on the First Species
Sita Rambabu. B
Lakshmi Narayan K
Dr. Sita Rambabu. B1 , Dr. Lakshmi Narayan K2
1Department of Mathematics, VJIT, Hyderabad-500085, India
2Department of Mathematics, VITS, Hyderabad - 508284, India
The present paper is devoted to an analytical investigation of a two species ammensalism model with a cover linearly varying with the population on the first species (x) to protect from the attacks of the second species (y).All the equilibrium points are identified and the local stability is discussed and global stability is also discussed by constructing suitable Lyapunov’s function supported by the numerical simulation by using Matlab.
Ammensal, cover, Equilibrium Point, Global stability, Lyapunov function.
Sita Rambabu. B, Lakshmi Narayan K. A Two Species Amensalism Model with a Linearly Varying Cover on the First Species. Research J. Science and Tech. 2017; 9(4): 511-520.
Visitor's No. :